# SDR DL76G030895

- Difficulty date: September 20, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 52,780 hours, 13,524 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Left Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO LOW OIL PRESSURE LIGHT ILLUMINATED.  MAINTENANCE FOUND THE WIRING TO THE LOW OIL PRESSURE SWITCH CHAFED.  REPAIRED SAME.
